# SDR CALA2018091701939

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 48,611 hours, 17,084 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 141A65388
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STOP PIN FITING THIRD FROM TOP HAS CORROSION. REMOVED AND REPLACED FITTING PER SRM 51-40-02 AND DWG 141 A6516.
